# SDR CALA2025112811546

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 86,194 hours, 16,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ESCAPE SLIDE LIGHT INOP RELAMPED DOOR 4L (AFT MOST LEFT DOOR) PER AMM 33-51-06-902-082. OPS CHECKS GOOD.
